# SDR IXXA20140612001

- Difficulty date: June 12, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 72,895 hours, 25,396 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 NACELLE INSIDE PANEL 445AR-BR, OTBD OF DIAGONAL BRACE FWD ATTACH POINT. SUPPORT ANGLE AT FWD CHORD, CRACKED AT FASTENER HOLE TO EDGE.  CRACK APPROX 1/4 INCH VERIFIED BY HFEC.  CRACK LENGTH .6 INCHES, LOCATION NAC STATION 206.00 TO N/A.  PART NAME BRACKET, PART NUMBER 313N353-24, SN N/A.  SUPPORT ANGLE WAS R & R IAW SRM 51-40-02.
